# SDR ASOA200900037

- Difficulty date: January 4, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 17,574 hours, 14,505 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Out Of Position
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AERODYNAMIC SEAL ON HORZ STAB LT SIDE ADJACENT TO VERTICAL STAB IS PUSHED IN OR MISSING.
